Alert archive / Florida / Flash Flood Warnings in 2025
Flash Flood Warning 16, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Jun 25, 2025, 5:02 PM EDT for Gadsden County, Leon County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2025, 5:02 PM EDT (21:02 UTC)
- Expired
- Jun 25, 2025, 8:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gadsden County, FL, Leon County, FL
The radar
The Tallahassee radar (KTLH), 15 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.0 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1226 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted.
057
WGUS52 KTAE 252102
FFWTAE
FLC039-073-260015-
/O.NEW.KTAE.FF.W.0016.250625T2102Z-250626T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
502 PM EDT Wed Jun 25 2025
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Eastern Gadsden County in Big Bend Florida...
Leon County in Big Bend Florida...
* Until 815 PM EDT.
* At 502 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Tallahassee, Woodville, Tallahassee State College, Florida State
University, Florida A and M, Midway, Havana, Quincy, Doak Campbell
Stadium, Fred George Park, Lake Jackson, Mission San Luis, Griffin
Heights, Messer Park, Levy Park, Macon Community Park, Frenchtown,
Innovation Park, Forest Meadows Park and Lake Ella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3069 8440 3067 8404 3052 8406 3030 8425
3031 8460 3055 8465
FLASH FLOOD...RADAR INDICATED
$$
42-DVD1 follow-up statement
744
WGUS72 KTAE 252214
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
614 PM EDT Wed Jun 25 2025
FLC039-073-260015-
/O.CON.KTAE.FF.W.0016.000000T0000Z-250626T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gadsden FL-Leon FL-
614 PM EDT Wed Jun 25 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT THIS
EVENING FOR NORTHEASTERN GADSDEN AND NORTHEASTERN LEON COUNTIES...
At 614 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Tallahassee, Havana, Lake Iamonia, Killearn Lakes, Bradfordville,
Forest Meadows Park, Maclay State Gardens, Orchard Pond, Pisgah
Church, Concord, Gibson, Darsey, Hinson, Scotland and Freemont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3069 8440 3067 8404 3052 8406 3051 8412
3054 8438 3055 8450
FLASH FLOOD...RADAR INDICATED
$$
42-DVDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 2:33 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 25, 2:33 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 233 PM EDT Wed Jun 25 2025 ...New NEAR TERM, SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY... .NEAR TERM... (Through Thursday) Issued at 207 PM EDT Wed Jun 25 2025 Local diurnally forced convection is underway across the region, with some enhancement from the Florida Big Bend seabreeze. With light NE flow in the 1000-700 mb layer, storm motion will eventually favor a collision with the Florida Panhandle seabreeze around 21z, and likely lead to more thunderstorm development there. The local thermodynamic environment has improved to support convection from prior days with noted cooling at 500 mb in both model soundings and in satellite-derived soundings. Lapse rates in the 700-500 mb layer have steepened and this has led to MLCAPE in excess of 3000 J/Kg across the region this afternoon, so expect some of these storms to develop quickly and produce gusty winds. The deep layer shear is lacking at the moment, so expect single cell storms that pulse into the early evening. As insolation is lost, expect much of this activity to dissipate. The remainder of the forecast is much more conditional. 12z UTC RAOB data from KJAX and KCHS show a 30m height fall at 500 mb along with a 3 deg C cooling, suggesting that the airmass across not only the coastal Atlantic but that areas further inland across the SC Midstate as well as East Central Georgia have cooled aloft, and with the steepened lapse rates, convective growth in this area could be substantial by late afternoon and early evening. The concern is that upstream development in this area would progress southwestward toward our forecast area overnight. While some models, like the HRRR, have been indicating this possibility for several cycles, it is only recently that the ARW has come around to showing a MCS-like feature moving into the CWA between 04-07z Thursday. Thus, given at least some trend toward the HRRR solution, have oriented PoPs to show not only an overnight arrival of showers and storms, but given the thermodynamic environment, included a mention of severe storms with damaging winds being the primary threat. This matches in line with the slight risk that is in place from SPC. Convection on Thursday is largely dependent on what happens overnight. Remnant outflow boundaries could lead to earlier development on Thursday. Or, if the overnight MCS doesn't impact our forecast area, with considerable destabilization expected, the seabreeze boundaries are expected to be more active on Thursday, so have indicated much higher PoPs on Thursday afternoon, especially in the southern half of the region. Overall, we're moving toward a more stormy pattern again across the region. && .SHORT TERM AND LONG TERM... (Thursday night through Tuesday) Issued at 207 PM EDT Wed Jun 25 2025 The inverted trough that will round the base of the ridge to our north tonight, and approach from the NE, will remain overhead throughout the weekend as a cutoff low-type of feature before eventually dissipating late on Sunday. By Monday morning an additional tropical wave looks to round the Bermuda high across the western Atlantic and approach the FL Peninsula from the south. This will lead to unsettled weather persisting through midweek with elevated probabilities for afternoon thunderstorms each day. Expect daytime highs to begin gradually cooling throughout the extended period given the widespread chances for showers and storms, with daytime highs generally in the upper 80s to low 90s. Expect overnight lows generally in the low to mid 70s. && .AVIATION... (18Z TAFS) Issued at 207 PM EDT Wed Jun 25 2025 SHRA/TSRA beginning to develop across the Florida Big Bend, with one already in VC of TLH. Expect TSRA to grow in coverage as it interacts with the Western Big Bend and Panhandle sea breezes in NE flow. For now, maintained VCTS groups at most terminals, though it is possible amendments for tempo IFR conditions will be needed at TLH/ECP this afternoon/evening. Overnight, expect another round of TSRA to approach from the NE and included tempo groups to cover this based on the latest model timing. MVFR to IFR conditions will accompany these storms. VFR conditions expected by daybreak, with TSRA development tomorrow most likely occuring near terminals after 18z Thursday. && .MARINE... Issued at 207 PM EDT Wed Jun 25 2025 A weak pressure gradient in place through tomorrow will favor offshore winds during the overnight hours becoming southwest in the afternoon, generally less than 10 knots. Daily diurnal showers and thunderstorms can be expected for the next several days, mainly in the overnight and early morning hours. The exception may be tonight and Thursday, when strong to severe thunderstorms may drive toward the coast from the evening hours into the overnight hours, with briefly higher winds and seas possible. && .FIRE WEATHER... Issued at 207 PM EDT Wed Jun 25 2025 Daily chances of showers and thunderstorms will continue for the next several days with gusty winds and frequent lightning near storms. Otherwise, there are no other significant fire weather concerns. && .HYDROLOGY... Issued at 207 PM EDT Wed Jun 25 2025 Through the week, scattered showers and thunderstorms are expected to increase in coverage. As PWATs increase, it won't be surprising for a few storms to result in heavy downpours. The WPC has highlighted the region in a Marginal (level 1 of 4) risk for Excessive Rainfall through tomorrow. Isolated flash flooding may occur in low-lying areas or poor drainage. However, widespread flooding is not expected. Our rivers are in good condition so, riverine flooding is not expected. && .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 74 96 72 90 / 40 70 40 70 Panama City 75 95 74 89 / 40 60 60 70 Dothan 75 97 71 91 / 40 70 50 70 Albany 75 97 71 91 / 40 50 40 60 Valdosta 73 97 71 91 / 40 70 40 70 Cross City 72 96 70 92 / 40 60 40 70 Apalachicola 75 92 76 88 / 40 50 50 60 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Godsey SHORT TERM...Oliver LONG TERM....Oliver AVIATION...Godsey MARINE...Oliver FIRE WEATHER...DVD HYDROLOGY...Godsey
In the hours before
Special weather statement, Jun 25, 3:53 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
353 PM EDT Wed Jun 25 2025
FLZ008-010-012-108-112-252045-
Coastal Bay FL-Central Walton FL-Inland Bay FL-South Walton FL-
Washington FL-
353 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BAY...SOUTHEASTERN
WALTON AND SOUTHWESTERN WASHINGTON COUNTIES THROUGH 445 PM EDT/345 PM
CDT/...
At 352 PM EDT/252 PM CDT/, Doppler radar was tracking a strong
thunderstorm 9 miles northwest of Lynn Haven, moving west at 10 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Panama City Beach, Ebro, West Bay, Inlet Beach, Seminole Hills, Gulf
Resort Beach, Seaside, Point Washington, Pine Log, Sunnyside, Bunker,
Laird, Laguna Beach, Vicksburg, Grayton Beach, Hollywood Beach, and
Seagrove Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3041 8603 3040 8600 3043 8599 3045 8595
3044 8592 3045 8590 3045 8585 3044 8569
3031 8563 3022 8588 3015 8593 3033 8622
TIME...MOT...LOC 1952Z 072DEG 10KT 3035 8574
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
33Special weather statement, Jun 25, 4:21 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
421 PM EDT Wed Jun 25 2025
GAZ145-146-158-252100-
Colquitt GA-Mitchell GA-Thomas GA-
421 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MITCHELL...
NORTHWESTERN THOMAS AND NORTHWESTERN COLQUITT COUNTIES THROUGH 500 PM
EDT...
At 420 PM EDT, Doppler radar was tracking a strong thunderstorm near
Riverside, or 7 miles west of Moultrie. The strong thunderstorm is
nearly stationary.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Camilla, Funston, Laney, Quality, Hartsfield, Bay, Hinsonton, Center
Hill, and Cotton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3127 8387 3118 8383 3102 8407 3108 8410
3122 8418
TIME...MOT...LOC 2020Z 073DEG 3KT 3120 8389
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
33Local storm report, Jun 25, 4:25 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
425 PM EDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM Hail 2 SE Wewahitchka 30.09N 85.18W
06/25/2025 E0.50 Inch Gulf FL Public
Report from mPING: Half-inch (0.50 in.).
0416 PM Hail 2 NE Killearn Estates 30.53N 84.20W
06/25/2025 E0.75 Inch Leon FL Public
Report from mPING: Dime (0.75 in.).
0417 PM Hail 1 SE Davis Beach 29.96N 85.45W
06/25/2025 E0.50 Inch Bay FL Public
Report from mPING: Half-inch (0.50 in.).
0422 PM Tstm Wnd Gst 1 ENE Bay 31.19N 83.91W
06/25/2025 M60 MPH Colquitt GA Trained Spotter
measured with rooftop anemometer.
&&Local storm report, Jun 25, 4:36 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
436 PM EDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM Hail 1 W Killearn Estates 30.51N 84.23W
06/25/2025 E0.50 Inch Leon FL Public
Report from mPING: Half-inch (0.50 in.).
0434 PM Hail 1 SW Tallahassee Mall 30.47N 84.30W
06/25/2025 E0.75 Inch Leon FL Public
Report from mPING: Dime (0.75 in.).
0435 PM Hail 2 ENE Orchard Pond 30.60N 84.29W
06/25/2025 E0.70 Inch Leon FL Public
&&Local storm report, Jun 25, 4:40 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
440 PM EDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM Hail 1 ESE Inlet Beach 30.27N 86.00W
06/25/2025 E0.70 Inch Walton FL Public
&&Local storm report, Jun 25, 4:46 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
446 PM EDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM Tstm Wnd Gst 4 SE Tyndall Afb 30.03N 85.53W
06/25/2025 M61 MPH Bay FL AWOS
KTDR gusted to 61 mph.
0439 PM Marine Tstm Wind 1 ESE Tyndall Afb 30.07N 85.56W
06/25/2025 M55 MPH Bay FL AWOS
KPAM gusted to 55 mph.
0446 PM Hail 1 SE Poplar Arbor Churc 31.25N 83.96W
06/25/2025 M1.00 Inch Colquitt GA Trained Spotter
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:00 PM EDT | Special Weather Statement | TAE | Washington | 45 min |
| Jun 24, 8:24 PM EDT | Special Weather Statement | TAE | Walton | 51 min |
| Jun 24, 8:28 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 37 min |
| Jun 25, 9:11 AM EDT | Special Marine Warning | TAE | 50 min | |
| Jun 25, 2:24 PM EDT | Special Weather Statement | TAE | Wakulla | 51 min |
| Jun 25, 2:26 PM EDT | Special Weather Statement | TAE | Gulf | 34 min |
| Jun 25, 2:28 PM EDT | Special Weather Statement | TAE | Liberty | 47 min |
| Jun 25, 2:30 PM EDT | Special Weather Statement | TAE | Madison | 45 min |
| Jun 25, 2:58 PM EDT | Special Weather Statement | TAE | Gulf | 47 min |
| Jun 25, 2:59 PM EDT | Special Marine Warning | TAE | 91 min | |
| Jun 25, 3:01 PM EDT | Special Weather Statement | TAE | Liberty | 44 min |
| Jun 25, 3:04 PM EDT | Special Weather Statement | TAE | Jefferson | 41 min |
| Jun 25, 3:06 PM EDT | Special Marine Warning | TAE | 114 min | |
| Jun 25, 3:18 PM EDT | Special Weather Statement | TAE | Gulf | 42 min |
| Jun 25, 3:26 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty | 94 min |
| Jun 25, 3:30 PM EDT | Special Weather Statement | TAE | Taylor | 45 min |
| Jun 25, 3:32 PM EDT | Special Weather Statement | TAE | Gadsden | 43 min |
| Jun 25, 3:36 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Liberty | 84 min |
| Jun 25, 3:53 PM EDT | Special Weather Statement | TAE | Walton | 52 min |
| Jun 25, 4:02 PM EDT | Special Marine Warning | TAE | 118 min | |
| Jun 25, 4:03 PM EDT | Special Marine Warning | TAE | 117 min | |
| Jun 25, 4:08 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Jefferson, Leon, Taylor, Wakulla | 86 min |
| Jun 25, 4:19 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Washington | 86 min |
| Jun 25, 4:26 PM EDT | Special Marine Warning | TAE | 92 min | |
| Jun 25, 4:29 PM EDT | Areal Flood Advisory | TAE | Gadsden, Leon | 2 hr |
| Jun 25, 4:32 PM EDT | Severe Thunderstorm Warning | TAE | Walton, Washington | 73 min |
| Jun 25, 4:41 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Wakulla | 53 min |
| Jun 25, 4:56 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Liberty | 64 min |
| Jun 25, 5:14 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Franklin, Gadsden, Gulf, Liberty | 72 min |
| Jun 25, 5:35 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Jackson | 55 min |
| Jun 25, 5:40 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Holmes, Walton, Washington | 95 min |
| Jun 25, 5:51 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gadsden, Gulf, Jackson, Liberty | 84 min |
| Jun 25, 5:55 PM EDT | Special Marine Warning | TAE | 94 min | |
| Jun 25, 6:12 PM EDT | Areal Flood Advisory | TAE | Bay, Washington | 3 hr |
| Jun 25, 6:26 PM EDT | Areal Flood Advisory | TAE | Gadsden | 64 min |
| Jun 25, 6:47 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Holmes, Jackson, Walton, Washington | 88 min |
| Jun 25, 7:00 PM EDT | Special Weather Statement | TAE | Dixie | 45 min |
| Jun 25, 7:03 PM EDT | Special Marine Warning | TAE | 49 min |
Nearby
Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.